# SDR ERAA9582

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6851531
- Condition: Defective
- Location: 4th Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE WAS SENT TO DALLAS AIRMOTIVE FOR OVERHAUL ON ERA P.O. G108745 , D/AIRMOTIVE W/O C67772 .  PART HAS -0- HRS TSO AND .007 -.009 SEAL RUNOUT ALL TANG LOCATIONS, WITH NOZZLE IN FIXTURE OR PT SUPPORT.
